# SDR SWAA2023052447336

- Difficulty date: May 10, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT STA 952R INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT STA 952R PER MM 33-51-06;[02] C/W INSPECTION.;[03] AFT GALLEY EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06
